# SDR UPS08851786

- Difficulty date: March 2, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT CENTER LE FRAME CRACKED AT AFT END BETWEEN PANELS 522A, 520B.  STOP DRILLED CRACK.  FABBED REPAIR ANGLE AND INSTALLED IAW SRM 51-1-857 -2-0 FIG 2, 51-1-20D, 51-3-1.
